# SDR SWIA202265744

- Difficulty date: April 10, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ON STR 20R AT FS 453 IS CORRODED.    (C CHECK RO 5/23/22)    FOUND CLEAT ON STGR 20R AT FS453 TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-03-101-006-A04. REPLACED CLEAT AT STGR 20R AT FS453 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-31401 REV A. COMPLIED WITH TASK CAD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
